# SDR EE4Y2019062009074

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 67,441 hours, 53,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD ENTRY DOOR STA 348,2 BETWEEN STR 14L AND STR 16L DOOR FRAME WITH HOLES OVERSIZE. THE DAMAGED AREA WAS REPAIRED PER INSTRUCTIONS PROVIDED BY DER DRAWING 19-010-1100 AND APPROVED UNDER FAA FORM 8110-3 PROVIDED BY DER
